Jump to content

Hi - I'm a new member


[Go...]

Recommended Posts

Hi!

 

I was on a low dose of Valium (5mg) for 8 months and after tapering down to 1mg I went cold turkey. Then things got really bad. My symptoms are terrifying me and ruining my life. I have anxiety, general fuzziness, stomach pain, insomia, soreness, 'de-realization', panic attacks, blurry vision, and other symptoms. I've been off of Valium for 5 weeks now and have brief (1 hour) fleeting moments of clarity once a day.

 

I was on Valium to help with symptoms from PTSD and anxiety that I developed due to a long and painful recovery from a surgical procedure that had abnormal, lasting effects of pain in my stomach.

 

Thanks for your quick approval. I need to see if others have been through this and can lend words of support.

 

Best!

 

 

 

Link to comment
Share on other sites

[5f...]

Goobie,

 

Welcome to BenzoBuddies.

You will find plenty of support here.

Sorry to hear about all you withdrawal symptoms.

Congrats on being Benzo Free.

 

Others will be around to weigh in as well.

 

Sigma.

Link to comment
Share on other sites

Welcome Goobie, and congrats on being 5 weeks off. :yippee:

 

It can take a while for our body and brain to heal from benzo use.  The symptoms you are experiencing are classic benzo withdrawal symptoms, and as frustrating as they are, the very fact that you are no longer taking the Valium means that your body is on the road to recovery.

 

We're glad you found us, and feel free to ask questions - we're here to help. :)

Link to comment
Share on other sites

Goobie ...Hello and welcome..I am so sorry your have w/d sxs these are very hard but hang in there they will get better... :)...Jenny
Link to comment
Share on other sites

×
×
  • Create New...